Deborah Oliveros
Deborah Oliveros
Verified email at matem.unam.mx
TitleCited byYear
Separoids, their categories and a Hadwiger-type theorem for transversals
JL Arocha, J Bracho, L Montejano, D Oliveros, R Strausz
Discrete & Computational Geometry 27 (3), 377-385, 2002
312002
Separoids, their categories and a Hadwiger-type theorem for transversals
JL Arocha, J Bracho, L Montejano, D Oliveros, R Strausz
Discrete & Computational Geometry 27 (3), 377-385, 2002
312002
Carousels, Zindler curves and the floating body problem
J Bracho, L Montejano, D Oliveros
Periodica Mathematica Hungarica 49 (2), 9-23, 2004
222004
The topology of the space of transversals through the space of configurations
J Bracho, L Montejano, D Oliveros
Topology and its Applications 120 (1-2), 93-103, 2002
172002
Helly numbers of Algebraic Subsets of
JA De Loera, RN La Haye, D Oliveros, E Roldán-Pensado
arXiv preprint arXiv:1508.02380, 2015
122015
Colourful and Fractional (p,q)-theorems
I Bárány, F Fodor, L Montejano, D Oliveros, A Pór
Discrete & Computational Geometry 51 (3), 628-642, 2014
122014
The intersection condition for regular polytopes
M Conder, D Oliveros
Journal of Combinatorial Theory, Series A 120 (6), 1291-1304, 2013
112013
Tolerance in Helly-type theorems
L Montejano, D Oliveros
Discrete & Computational Geometry 45 (2), 348-357, 2011
82011
Large transversals to small families of unit disks
T Bisztriczky, F Fodor, D Oliveros
Acta Mathematica Hungarica 106 (4), 285-291, 2005
82005
A classification theorem for Zindler carrousels
J Bracho, L Montejano, D Oliveros
Journal of dynamical and control systems 7 (3), 367-384, 2001
82001
Transitive oriented 3 hypergraphs of cyclic orders
N Garcia-Colin, A Montejano, L Montejano, D Oliveros
Order 30 (3), 869-875, 2013
72013
A fractional Helly theorem for boxes
I Bárány, F Fodor, A Martínez-Pérez, L Montejano, D Oliveros, A Pór
Computational Geometry 48 (3), 221-224, 2015
62015
Separation in semi-cyclic 4-polytopes
W Finbow, D Oliveros
Boletín de la Sociedad Matemática Mexicana: Tercera Serie 8 (1), 63-74, 2002
62002
De volantines, espirógrafos y la flotación de cuerpos
D Oliveros, L Montejano
Ciencias, 1999
61999
Helly numbers of algebraic subsets of ℝd and an extension of Doignon’s Theorem
JA De Loera, RN La Haye, D Oliveros, E Roldán-Pensado
Advances in Geometry 17 (4), 473-482, 2017
52017
About the piercing number of a family of intervals
M Huicochea, J Jerónimo-Castro, L Montejano, D Oliveros
Discrete Mathematics 338 (12), 2545-2548, 2015
52015
The monodromy group of a truncated simplex
LW Berman, B Monson, D Oliveros, GI Williams
Journal of Algebraic Combinatorics 42 (3), 745-761, 2015
52015
Colorful associahedra and cyclohedra
G Araujo-Pardo, I Hubard, D Oliveros, E Schulte
Journal of Combinatorial Theory, Series A 129, 122-141, 2015
52015
A transversal property of families of eight or nine unit disks
T Bisztriczky, F Fodor, D Oliveros
Bol. Soc. Mat. Mexicana (3) 12, 2005
52005
Bodies of constant width
H Martini, L Montejano, D Oliveros
Springer International Publishing, 2019
42019
The system can't perform the operation now. Try again later.
Articles 1–20